Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 21, Issue 2

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • May 26, 2011
    A. S. Kuzmin, A. A. Nechaev
    Page range: 145-178
  • Requires Authentication Unlicensed
    Licensed
    On properties of the Klimov–Shamir generator of pseudorandom numbers
    May 26, 2011
    S. V. Rykov
    Page range: 179-202
  • May 26, 2011
    D. V. Chistikov
    Page range: 203-208
  • Requires Authentication Unlicensed
    Licensed
    Boolean functions without prediction
    May 26, 2011
    S. V. Smyshlyaev
    Page range: 209-227
  • Requires Authentication Unlicensed
    Licensed
    Investigation of the behaviour of triangulations on simplicial structures
    May 26, 2011
    V. V. Semin
    Page range: 229-242
  • Requires Authentication Unlicensed
    Licensed
    On irredundant complexes of faces in the unit cube
    May 26, 2011
    I. P. Chukhrov
    Page range: 243-274

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/21/2/html?lang=en
Scroll to top button